MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT281414
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2014, the patient was treated for an unknown issue.The physician implanted two gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2023, a type ia endoleak was detected.The physician is unsure of the cause of the endoleak.A reintervention is planned.Images are available.
 
Additional Manufacturer Narrative
Adverse event problem: code c19 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications; code d12 ¿ according to the gore® excluder® aaa endoprosthesis featuring c3® delivery system instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak.Images were returned.The imaging evaluation performed by a clinical imaging specialist showed the following: one time point available for evaluation: post-implantation cta dated 2/20/2023; there appears to be a ~73º aortic angulation distal to the right renal artery; the length from the right renal artery to the proximal circumferential device appears to be ~15mm by centerline length; aortic diameter just distal to the right renal artery appears to be 26.7mm; aortic diameter ~8mm distal to the right renal artery appears to be 29.5mm; aortic diameter 15mm distal to the right renal appears to be 33.9mm; images show lack of proximal device apposition and contrast is visualized outside the proximal end of the device pooling in the sac.These findings confirm a proximal type i endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16619120
Report Number2953161-2023-01170
Device Sequence Number7118107
Product Code MIH
UDI-Device Identifier00733132610716
UDI-Public00733132610716
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model NumberRMT281414
Device Catalogue NumberRMT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/27/2023
Date Device Manufactured01/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale